# SDR SWAA2022061407783

- Difficulty date: May 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD PASSENGER CABIN BS317 RBL31 WL208. / [01] VERIFIED APPLICABILITY AS PER SRM 53-10-51-1A-1.  CRACK WAS FOUND OUT OF LIMIT DUE DISTANCE FROM HOLE; NO PERMITTED; IAW SRM 53-10-51-1A-1 STEP 4.B(1)(A); FIG.105.  LOCATED AND DRILLED NEW INTERCOSTAL P/N: 141A5410-12; IAW SRM 51-40-05 AND DWG 141A5400.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[03] INSTALLED NEW INTERCOSTAL AT BS312 - BS328; RBL31; IAW SRM 51-40-02 AND DWG. 141A5400;[04] VERIFIED CORRECTIVE ACTION #3
